MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER SYSTEM

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER SYSTEM
Model Number 31335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without batch number information nor x-ray pictures, no thorough investigation can be performed and no conclusion can be drawn.If new elements become available in the future, we will update this case.It is worth noting that ivc perforation is a known potential adverse event associated with all ivc filters and listed in the ifu.The current ivc perforation rate for venatech lp is very low.No action is envisaged.
 
Event or Problem Description
"filter was implanted into patient on or about (b)(6) 2006.On (b)(6) 2017, patient underwent a computerized tomography scan ("ct scan") of the abdomen.Examination of the ct scan by a qualified expert radiologist revealed that the filter was tilted with multiply struts perforating beyond the ivc wall.".

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
MDR Report Key12376901
Report Number9612452-2021-00039
Device Sequence Number14434182
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)N
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31335
Device Catalogue Number5010024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;